About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 651304, 11 pages
http://dx.doi.org/10.1155/2012/651304
Research Article

Strong Convergence Theorems for Asymptotically Weak -Pseudo- -Contractive Non-Self-Mappings with the Generalized Projection in Banach Spaces

Department of Mathematics, Zhejiang Normal University, Zhejiang 321004, China

Received 28 August 2012; Revised 7 October 2012; Accepted 9 October 2012

Academic Editor: Xiaolong Qin

Copyright © 2012 Yuanheng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Wei Xu, “Strong convergence of a modified iterative algorithm for hierarchical fixed point problems and variational inequalities,” Fixed Point Theory and Applications, 2013. View at Publisher · View at Google Scholar
  • Yuanheng Wang, and Weifeng Xuan, “Convergence Theorems for Common Fixed Points of a Finite Family of Relatively Nonexpansive Mappings in Banach Spaces,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Yuanheng Wang, and Chunjie Wang, “Convergence of a New Modified Ishikawa Type Iteration for Common Fixed Points of Total Asymptotically Strict Pseudocontractive Semigroups,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Liuhong Li, and Yuanheng Wang, “Strong Convergence of a Modified Ishikawa Iterative Sequence for Asymptotically Quasi-Pseudo-Contractive-Type Mappings,” Journal of Applied Mathematics, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar